# SDR USAA990113

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48116
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101417
- Condition: Cracked
- Location: Cargo Door
- Part time: 47,609 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND .375 INCH CRACK AT FORWARD CARGO DOOR OUTER PAN AT LOWER STOP RADIUS FORWARD SIDE.  ROUTED CRACK AND INSTALLED TWO 'L' DOUBLERS PER EA 51383.  (M)
